# SDR SWAA2014052728332

- Difficulty date: May 9, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 1088+27, UPPER SIDE OF INLET AIR DUCT FLANGE TORQUE BOX RT SIDE.  R & R STRINGER IAW SRM & DWG.
